162 views
in Problems in becoming pregnant by (1 point)
Hi, my last period was on June 4th. Last year, I had a miscarriage in the early stages of pregnancy. After that, I took medication to regulate my periods until March 2019. However, for the past three months, my periods have occurred naturally every 4-5 days without medication. Currently, I am taking medication prescribed by a physician and dentist for seasonal illness. I took a pregnancy test this morning, and it came back negative. What should I do next?
Artificial Intelligence Health Assistant's Answer

If you have taken a pregnancy test and it came back negative, it is unlikely that you are currently pregnant. However, there are several factors to consider in your situation.

Firstly, irregular periods can make it difficult to accurately determine if you are pregnant or not. It is possible that your menstrual cycle has not yet regulated itself after the miscarriage and subsequent use of medication to induce periods.

Secondly, certain medications can affect the accuracy of pregnancy tests. If you are taking any medications prescribed by your physician or dentist for seasonal illness, it is worth consulting with them about whether these medications could interfere with the results of a pregnancy test.

If you still have concerns about being pregnant despite the negative test result, it is recommended to consult with your healthcare provider. They may suggest additional tests or examinations to rule out any potential issues.

In addition to seeking medical advice, there are other signs and symptoms that you can look out for which may indicate pregnancy. These include breast tenderness, nausea/vomiting (morning sickness), fatigue, frequent urination, and changes in appetite or food cravings.

Remember that each person's body is unique and may respond differently to various situations such as previous pregnancies and medication use. It's important to trust your instincts but also seek professional guidance when needed.

Ultimately, if you continue to have concerns or experience any unusual symptoms, it is best to consult with your healthcare provider for a thorough evaluation and personalized advice.

1 Answer

0 votes
by (2 points)
Go do a blood test if it was test strips you used

3.6k questions

5.8k answers

900 comments

61.6k users

Most active Members
this month:


    ...